Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Color Rise In Hair Of A Cancer Patient Cause Any Side Effect?

I am a nurse educator at a cancer center, and have a patient who is receiving Folfox. Although she has not lost her hair, it has thinned. She did ask about using a hair dye, and we advised against it. What about a color rinse. Would this still be considered in the same category, and cause undo side effects. I was unsure. Thank You
Wed, 31 Jul 2019
Report Abuse
Dermatologist 's  Response
Hello,

I don't think there is any harm in using a hair dye or color rinse in a patient with cancer.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Kakkar S., Dermatologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

Recent questions on Body modification


Loading Online Doctors....
Does Color Rise In Hair Of A Cancer Patient Cause Any Side Effect?

Hello, I don t think there is any harm in using a hair dye or color rinse in a patient with cancer. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Kakkar S., Dermatologist